# SDR QXEA2018120300447

- Difficulty date: December 3, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 41,778 hours, 43,975 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Part number: QXD625439008
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MULTIPLE FLIGHT ATTENDANTS REPORTED AN ELECTRICAL BURNING SMELL IN FLIGHT NEAR THE LEFT SIDE OF ROW 4. THE SMELL WENT AWAY AND THEN CAME BACK AGAIN. TWO FLIGHT ATTENDANTS THOUGHT IT SMELLED LIKE VINEGAR. ALL FLIGHT DECK INDICATIONS WERE NORMAL, NO CB'S POPPED. AFTER LANDING, MAINTENANCE SUGGESTED THAT I TEST THE WING INSPECTION LIGHTS, BUT THEY WORKED NORMALLY AND NO CB'S POPPED AFTER TESTING.CAME OUT TO A/C AND NOTED NO SMOKE SMELL BUT A STINKY VINEGAR SMELL AROUND ROW 4. FORM M-744 C/W. OPENED PSU AT ROWS 4AB 5AB AND 3AB IAW 25-28-00-000-801 & 400-801 AND BALLAST AT 4AB IAW 33-23-00-000-801 & 400-801 AS A PRECAUTIONARY MEASURE. REF MCN 62172-01. TURNED ON AND OFF READING LIGHTS, OVERHEAD LIGHTS, AND SIDEWALL LIGHTS MULTIPLE TIMES FOUND CEILING LIGHTS AT ROW 1&2 INOP, RELAMPED. REMOVED ODOR FROM AIR CONDITIONING DUCTS IAW 21-00-00-160-801. NOTED STRONG VINEAGAR SMELL FROM CENTER AISLE CARPET. R&R CENTER AISLE IAW 325-25-06-000-801 & 400-801 SMELL NO LONGER RETURNED. RETURNED TO SERVICE.
